Alpha-methyldopa-induced systemic vasculitis confused with Wegener's granulomatosis

Eric Lawrence Matteson, T. D. Palella

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We report a case of acute hepatic injury and systemic granulomatous disease mimicking Wegener's granulomatosis (WG) occurring 11 days after initiation of therapy with alpha-methyldopa for essential hypertension.

Original languageEnglish (US)
Pages (from-to)356-357
Number of pages2
JournalArthritis and Rheumatism
Volume32
Issue number3
StatePublished - 1989
Externally publishedYes

Fingerprint

Methyldopa
Systemic Vasculitis
Granulomatosis with Polyangiitis
Liver
Wounds and Injuries
Therapeutics
Essential Hypertension

ASJC Scopus subject areas

  • Immunology
  • Rheumatology

Cite this

Alpha-methyldopa-induced systemic vasculitis confused with Wegener's granulomatosis. / Matteson, Eric Lawrence; Palella, T. D.

In: Arthritis and Rheumatism, Vol. 32, No. 3, 1989, p. 356-357.

Research output: Contribution to journalArticle

@article{f8ec73b8380f4694abb0ba67bd4e3b67,
title = "Alpha-methyldopa-induced systemic vasculitis confused with Wegener's granulomatosis",
abstract = "We report a case of acute hepatic injury and systemic granulomatous disease mimicking Wegener's granulomatosis (WG) occurring 11 days after initiation of therapy with alpha-methyldopa for essential hypertension.",
author = "Matteson, {Eric Lawrence} and Palella, {T. D.}",
year = "1989",
language = "English (US)",
volume = "32",
pages = "356--357",
journal = "Arthritis and Rheumatology",
issn = "2326-5191",
publisher = "John Wiley and Sons Ltd",
number = "3",

}

TY - JOUR

T1 - Alpha-methyldopa-induced systemic vasculitis confused with Wegener's granulomatosis

AU - Matteson, Eric Lawrence

AU - Palella, T. D.

PY - 1989

Y1 - 1989

N2 - We report a case of acute hepatic injury and systemic granulomatous disease mimicking Wegener's granulomatosis (WG) occurring 11 days after initiation of therapy with alpha-methyldopa for essential hypertension.

AB - We report a case of acute hepatic injury and systemic granulomatous disease mimicking Wegener's granulomatosis (WG) occurring 11 days after initiation of therapy with alpha-methyldopa for essential hypertension.

UR - http://www.scopus.com/inward/record.url?scp=0024518463&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0024518463&partnerID=8YFLogxK

M3 - Article

C2 - 2930607

AN - SCOPUS:0024518463

VL - 32

SP - 356

EP - 357

JO - Arthritis and Rheumatology

JF - Arthritis and Rheumatology

SN - 2326-5191

IS - 3

ER -